MathSciNet Relay Station
MathSciNet bibliographic data
MR1757002 53C44 (53C21)
Chen, Bing-Long; Zhu, Xi-Ping Complete Riemannian manifolds with pointwise pinched curvature. Invent. Math. 140 (2000), no. 2, 423–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement